# SDR REXA2014070600677

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 15,628 hours, 9,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO STRIPS TO PROVIDE EMER EXIT DIRECTION ON THE FLOOR BY THE WARDROBE CLOSET ARE MISSING.  INSTALLED FWD FLOOR LUMINESCENT LIGHTING IAW AMM 33-51-01.
